arrow
Volume 20, Number 4
Previous Issue Next Issue

Abderrahmane Nitaj

J. Comp. Math., 20 (2002), pp. 337-348.

Preview Full PDF 625 8618 Abstract

Xiao-Yuan Qian

J. Comp. Math., 20 (2002), pp. 349-362.

Preview Full PDF 609 8682 Abstract

Qiu-Hui Chen, Jin-Zhao Liu & Wen-Sheng Zhang

J. Comp. Math., 20 (2002), pp. 363-372.

Preview Full PDF 607 8729 Abstract

Wei Chen, Qiao Yang, Wei-Jun Jiang & Si-Long Peng

J. Comp. Math., 20 (2002), pp. 373-380.

Preview Full PDF 618 8647 Abstract

Jin-Ru Chen & Jun-Zhi Cui

J. Comp. Math., 20 (2002), pp. 381-390.

Preview Full PDF 609 8452 Abstract

Ping-Wen Zhang & Xiao-Ming Zheng

J. Comp. Math., 20 (2002), pp. 391-412.

Preview Full PDF 616 8543 Abstract

Cheng-Long Xu & Ben-Yu Guo

J. Comp. Math., 20 (2002), pp. 413-428.

Preview Full PDF 613 8601 Abstract

Ying Chen , Jia-Fu Lin & Qun Lin

J. Comp. Math., 20 (2002), pp. 429-436.

Preview Full PDF 598 8576 Abstract

Zhong-Zhi Bai & Shao-Liang Zhang

J. Comp. Math., 20 (2002), pp. 437-448.

Preview Full PDF 646 8633 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard